# SDR VGCA20250805001

- Difficulty date: August 5, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N216WE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22937
- Aircraft time: 44,542 hours, 25,488 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 65595342
- Condition: Corroded
- Location: Zone 100
- Part time: 44,542 hours, 25,488 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER FUSELAGE SECTION RH DELTA BEAM LOWER CHORD CORRODED FROM BS720F-755 AND S-27L TO S-27R
